# SDR AALA20151025002

- Difficulty date: October 24, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N934AN
- Make and model: Boeing 737823
- Aircraft serial: 29531
- Aircraft time: 46,888 hours, 19,293 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1010428
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON OVERHEAD BIN 15 D, INOPERATIVE.  CHECKED & APPROVED FOR DEFERRAL IAW MEL 33-14.  EMER LIGHT ON OVERHEAD BIN 15 DEF INOPERATIVE.  REPLACED OVERHEAD BIN EMER LIGHT ASSEMBLY AT SEAT 15 DEF.  OPERATIONAL CHECKED GOOD IAW MM SECTION 33-51-00. REMOVED MEL DEFERRAL.
